Mathematical systems theory

, Volume 2, Issue 4, pp 287–318 | Cite as

Deductive systems and categories

I. Syntactic Calculus and Residuated Categories
  • Joachim Lambek
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Benabou, Categories avec multiplication,C. R. Acad. Sci. Paris 256 (1963), 1887–1890.Google Scholar
  2. [2]
    N. Bourbaki,Algèbre Multilinéaire, Hermann, Paris, 1948.Google Scholar
  3. [3]
    H. B. Curry andR. Feys,Combinatory Logic, Vol. 1, Amsterdam, North-Holland Publ. Comp., 1958.Google Scholar
  4. [4]
    S. Eilenberg andG. M. Kelly, Closed categories, Proc. Conference Categorical Algebra, LaJolla 1965, pp. 421–562, Springer-Verlag, New York, 1966.Google Scholar
  5. [5]
    S. Eilenberg andJ. C. Moore, Adjoint functors and triples,Illinois J. Math. 9 (1966), 381–398.Google Scholar
  6. [6]
    G. D. Findlay andJ. Lambek, Calculus of Bimodules, unpublished manuscript, 1955.Google Scholar
  7. [7]
    S. C. Kleene,Introduction to Metamathematics Van Nostrand, New York, 1952.Google Scholar
  8. [8]
    J. Lambek, The mathematics of sentence structure,Amer. Math. Monthly 65 (1958), 154–169.Google Scholar
  9. [9]
    J. Lambek, On the calculus of syntactic types,Amer. Math. Soc., Proc. Symposia Appl. Math.,12 (1961), 166–178.Google Scholar
  10. [10]
    S. MacLane, Natural associativity and commutativity,Rice University Studies 49 (1963), No. 4., 28–46.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1968

Authors and Affiliations

  • Joachim Lambek
    • 1
  1. 1.McGill UniversityMontrealCanada

Personalised recommendations